# SDR DL72S010510

- Difficulty date: March 27, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- Aircraft time: 62,251 hours, 46,627 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE NR 3 ENGINE PYLON FWD ENGINE MOUNT  ATTACH FITTING HOLES PER AD 97-05-08 FOUND 2 HOLES OUT OF LIMITS.  THE HOLES WERE HFEC INSPECTED TO ENSURE NO CRACKS  AND OVERSIZED TO THE NEXT ALLOWABLE SIZE OF FED EX S/B  2000-5410A01.  LARGER DIAMETER BOLTS WERE THEN INSTALLED.   THE REPAIR WAS ACCOMPLISHED PER ER/A 380396-14AD.
